File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Mean square of the remainder term in the Dirichlet divisor problem

TitleMean square of the remainder term in the Dirichlet divisor problem
Authors
Issue Date1995
PublisherUniversite de Bordeaux I, Centre de Recherces en Mathematiques. The Journal's web site is located at http://almira.math.u-bordeaux.fr/jtnb/
Citation
Journal de Theorie des Nombres de Bordeaux, 1995, v. 7, p. 75-92 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75300
ISSN
2015 Impact Factor: 0.294
2015 SCImago Journal Rankings: 0.528

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_HK
dc.contributor.authorTsang, KMen_HK
dc.date.accessioned2010-09-06T07:09:49Z-
dc.date.available2010-09-06T07:09:49Z-
dc.date.issued1995en_HK
dc.identifier.citationJournal de Theorie des Nombres de Bordeaux, 1995, v. 7, p. 75-92en_HK
dc.identifier.issn1246-7405en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75300-
dc.languageengen_HK
dc.publisherUniversite de Bordeaux I, Centre de Recherces en Mathematiques. The Journal's web site is located at http://almira.math.u-bordeaux.fr/jtnb/en_HK
dc.relation.ispartofJournal de Theorie des Nombres de Bordeauxen_HK
dc.titleMean square of the remainder term in the Dirichlet divisor problemen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1246-7405&volume=7&spage=75&epage=92&date=1995&atitle=Mean+square+of+the+remainder+term+in+the+Dirichlet+divisor+problemen_HK
dc.identifier.emailLau, YK: yklau@maths.hku.hken_HK
dc.identifier.emailTsang, KM: kmtsang@maths.hku.hken_HK
dc.identifier.authorityLau, YK=rp00722en_HK
dc.identifier.authorityTsang, KM=rp00793en_HK
dc.identifier.doi10.5802/jtnb.131-
dc.identifier.hkuros36034en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats